Jump to content

testosterone


Guyindubai
 Share

Recommended Posts

Anyone here on testosterone injections or testosterone therapy? 

 

IF so does testosterone worsen your HPPD or make it better?

 

I am currently on testosterone therapy, been on it for 1 year, and recently started to feel very strong panic, anixity, anger, depression, not sure if the testosterone is causing it, or my medicine which is Klonopin 2mg and Keppra 500mg stopped working..

 

 

Link to comment
Share on other sites

Saw my doctor just yesterday.. He said that this is a possible side effect having anixity anger etc as your body is reacting to normal levels of test.

But my anixity sympots have disappeared since 3 days ago... Which leaves me to wonder... Since I didn't have work since 3 days and I'm currently on a vacation.. Maybe my anixity was showing up because of the lack of sleep and the huge workload ?? I mean as soon as I had my vacation start I could feel so much better and not a single sympot of anixity was around

Your thoughts??

Link to comment
Share on other sites

anxiety and stress go hand in hand... work can certainly cause stress

 

I would get off the testosterone anyway though and also get off the SSRI (if you still take it?). See if you get your libido back

Link to comment
Share on other sites

I'm not on any SSRI, haven't been on one since a year.. the test will leave my system in about 1-2 month therefore I need to make certain if the anixity does surface again while on the test is still in my system. Will monitor myself for a a week or two and give an update here regarding the sympots

Link to comment
Share on other sites

  • 2 weeks later...

So just got my Test levels back, and they are pretty low for the medcine I am on.. I am having a total of 400 and free of 9.12 ... And they say low test can cause anixity and deppression therefore maybe i never had the right amount of test in my body, but I am lacking enough test ... It's pretty confusing at this stage....

Link to comment
Share on other sites

Interesting... Before I really understood what I was dealing with, I was prescribed finasteride (Propecia) for hair loss.  Unexpectedly, I started feeling improvement in all my symptoms of fatigue, mood and pain.  Then I noticed my vision was clearing up also.  Within about 4-5 weeks I was about 100% removed from all symptoms.  However, because of side effects I had to stop taking it after a year and I started feeling all those symptoms come back.

 

I could never make the full connection as to why Finasteride helped me so much, but I do know it's main job is to stop the conversion of testosterone into DHT (dehydrotestosterone).  Thought you might find that interesting.

Link to comment
Share on other sites

  • 2 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.